# SDR DL72L953725

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION ON FLOORBEAM STA 1050 AT SCREW HOLES TOP AND BOTTOM LBL 60 TO LBL 12.  REPAIRED PER M/M 53-20-11.
